# SDR YENA20120330468

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 2755
- Aircraft time: 22,029 hours, 7,736 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Btms
- Part number: 351H51002
- Part serial: 10560
- Condition: Failed
- Location: Brake System
- Part time: 22,052 hours, 7,744 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 667 BUF-MCO, CREW DECLARED EMERGENCY DUE TO BRAKE HOT ECAM AT 35000FT. PG SHOWED BRAKE NR 2 FLUCTUATING BETWEEN 310-450 INITIALLY TEMP APPEARED TO COME DOWN BELOW 300 MOMENTARILY THEN STARTED TO RISE SPORADICALLY TILL READING 750-850 AND STAYED THERE UNTIL CREW WERE ABLE TO PERFORM THE ECAM ACTION OF LOWERING THE GEAR.  BRAKE TEMP CAME STEADILY AND STAYED WITHIN NORMAL RANGE 60-80 FOR THE REST OF THE FLIGHT BRAKE NR 1 STAYED 65-70 THROUGHTOUT AND GOT COOLER LATER IN FLIGHT (BRAKE TEMPERATURE MONITORING UNIT).  REMOVED AND REPLACED LT MLG BTMU IAW AMM 32-27-18.  OPS CHECK OK.
